Put her on topamax 100 mg... she had a bad adverse effect... So he took her off topamax and back on amitriptyline... now I am scared to give it to her... will it be ok
This medication is otherwise known as Elavil. I imagine you know that is a tricyclic antidepressant. It has been used for decades safely. Many use it for sleep disorders, as well. Any adverse reaction with a child should be reported to the treating physician immediately. I am sure you did. He needs to stop the Topamax immediately. If the Elavil was not working, avoid SSRI's like the plague. They are not given to those under 18, of course. If the Elavil helped in any way, your child may have to resume that medication. I wish I knew your child's diagnosis. There are also a multitude of counselors and support groups for parents. You are safely able to resume Elavil.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is it fairly normal for a doctor to put a person on three different prescriptions to treat migraine?
Posted 24 Jul 2010 • 7 answers
Posted 14 Nov 2011 • 2 answers
Posted 19 Jul 2015 • 1 answer
Posted 25 Sep 2015 • 3 answers
Posted 20 Sep 2016 • 0 answers